# SDR CALA2023031000698

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 FLOOR BEAM 986.5 RBL 23" AREA OF CORROSION FLOOR BEAM 986.5 RBL 23" WAS REPAIRED IAW SRM 53-00-51-2R-1 (REP AIR 1) PAR 4. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 382 6 NR 24792 WORK ACP BY MECH V940458 INSP BY AQC008
